# SDR TRAX200700487

- Difficulty date: April 7, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 14,093 hours, 11,218 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A FLASHLIGHT BATTERIES DEAD.
